Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Complex Manifolds

Ed. by Fino, Anna Maria


CiteScore 2017: 0.39

SCImago Journal Rank (SJR) 2017: 0.260
Source Normalized Impact per Paper (SNIP) 2017: 0.660

Mathematical Citation Quotient (MCQ) 2017: 0.18

Open Access
Online
ISSN
2300-7443
See all formats and pricing
More options …

Examples of solvmanifolds without LCK structures

Hiroshi Sawai
Published Online: 2018-03-24 | DOI: https://doi.org/10.1515/coma-2018-0005

Abstract

The purpose in this paper is to construct solvmanifolds without LCK structures such that the complex structure is left-invariant

Keywords: Solvmanifold; Locally conformal Kähler structure; Vaisman structure

MSC 2010: 53C55; 17B30

References

  • [1] L. C. de Andrés, L. A. Cordero, M. Fernández and J. J. Mencía : Examples of four dimensional locally conformal Kähler solvmanifolds, Geom. Dedicata 29 (1989), 227-232.Google Scholar

  • [2] D. Arapura and M. Nori: Solvable fundamental groups of algebraic varieties and Kähler manifolds, Compositio Math, 116 (1999), 173-188.Google Scholar

  • [3] G. Bazzoni: Vaisman nilmanifolds, Bull. Lond. Math. Soc. 49 (2017), no. 5, 824-830.Google Scholar

  • [4] F. A. Belgun: On the metric structure of non-Kähler complex surfaces, Math. Ann. 317 (2000), 1-40.Google Scholar

  • [5] L. A. Cordero, M. Fernández and M. de Léon: Compact locally conformal Kähler nilmanifolds, Geom. Dedicata 21 (1986), 187-192.Google Scholar

  • [6] S. Dragomir and L. Ornea: Locally conformal Kähler geometry, Birkhäuser (1998).Google Scholar

  • [7] K. Hasegawa: Complex and Kähler structures on compact solvmanifolds, J. Symplectic Geom. 3 (2005), 749-767.Google Scholar

  • [8] K. Hasegawa: A note on compact solvmanifolds with Kähler structures, Osaka J. Math. 43 (2006), no. 1, 131-135.Google Scholar

  • [9] A. Hattori : Spectral sequence in the de Rham cohomology of fibre bundles, J. Fac. Sci. Univ. Tokyo Sect. I . 8 (1960), 289-331.Google Scholar

  • [10] Y. Kamishima: Note on locally conformal Kähler surfaces, Geom. Dedicata 84 (2001), no. 1-3, 115-124.Google Scholar

  • [11] T. Kashiwada and S. Sato: On harmonic forms in compact locally conformal Kähler manifolds with the parallel Lee form, Ann. Fac. Sci. Univ. Nat. Zaire (Kinshasa) Sect. Math.-Phys. 6 (1980), 17-29Google Scholar

  • [12] H. Kasuya : Vaisman metrics on solvmanifolds and Oeljeklaus-Toma manifolds, Bull. Lond. Math. Soc. 45 (2013), no. 1, 15-26.Google Scholar

  • [13] M. de León, B. López, J. C. Marrero and E. Padrón: On the computation of the Lichnerowicz-Jacobi cohomology, J. Geom. Phys. 44 (2003), no. 4, 507-522.CrossrefGoogle Scholar

  • [14] D. V. Millionschikov: Cohomology of solvable Lie algebras and solvmanifolds, Mat. Zametki 77 (2005), no. 1, 67-79, [15] K. Oeljeklaus and M. Toma: Non-Kähler compact complex manifolds associated to number fields, Ann. Inst. Fourier (Grenoble) 55 (2005) 161-171.Google Scholar

  • [16] G. Ovando: Complex, symplectic and Kähler structures on four dimensional Lie groups, Rev. Un. Mat. Argentina 45 (2004), no. 2, 55-67.Google Scholar

  • [17] H. Sawai: A construction of lattices on certain solvable Lie groups, Topology Appl. 154 (2007), no. 18, 3125-3134.Web of ScienceGoogle Scholar

  • [18] H. Sawai: Locally conformal Kähler structures on compact nilmanifolds with left-invariant complex structures, Geom. Dedicata 125 (2007), 93-101.Google Scholar

  • [19] H. Sawai: Locally conformal Kähler structures on compact solvmanifolds, Osaka J. Math. 49 (2012), no. 4, 1087-1102.Google Scholar

  • [20] H. Sawai: Vaisman structures on compact solvmanifolds, Geom. Dedicata 178 (2015), 389-404.Google Scholar

  • [21] H. Sawai: Structure theorem for Vaisman completely solvable solvmanifolds, J. Geom. Phys. 114 (2017), 581-586.Web of ScienceGoogle Scholar

  • [22] F. Tricerri: Some examples of locally conformal Kähler manifolds, Rend. Sem. Math. Univ. Politec. Torino 40 (1982), no. 1, 81-92.Google Scholar

  • [23] L. Ugarte: Hermitian structures on six-dimensional nilmanifolds, Transform. Groups 12 (2007), no. 1, 175-202.Google Scholar

  • [24] I. Vaisman: Generalized Hopf manifolds, Geom. Dedicata 13 (1982), no. 3, 231-255.Google Scholar

About the article

Received: 2017-09-28

Accepted: 2018-03-06

Published Online: 2018-03-24


Citation Information: Complex Manifolds, Volume 5, Issue 1, Pages 103–110, ISSN (Online) 2300-7443, DOI: https://doi.org/10.1515/coma-2018-0005.

Export Citation

© 2018 Hiroshi Sawai, published by De Gruyter. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 License. BY-NC-ND 4.0

Comments (0)

Please log in or register to comment.
Log in